EconPapers    
Economics at your fingertips  
 

On Initial-Boundary Value Problems for Hyperbolic Equations in Domains with Conical Points

Nguyen Manh Hung and Nguyen Thanh Anh

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We consider an initial-boundary value problem for general higher-order hyperbolic equation in an infinite cylinder with the base containing conical points on the boundary. We establish several results on the unique solvability, the regularity, and the asymptotic behaviour of the solution near the conical points.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/801314.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/801314.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:801314

DOI: 10.1155/2013/801314

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:801314